Proceedings of the Japan Academy

On the property of Lebesgue in uniform spaces, V

Kiyoshi Iséki

Full-text: Open access

Article information

Source
Proc. Japan Acad., Volume 31, Number 9 (1955), 618-619.

Dates
First available in Project Euclid: 20 November 2007

Permanent link to this document
https://projecteuclid.org/euclid.pja/1195525590

Digital Object Identifier
doi:10.3792/pja/1195525590

Mathematical Reviews number (MathSciNet)
MR0073141

Zentralblatt MATH identifier
0066.41102

Subjects
Primary: 56.0X

Citation

Iséki, Kiyoshi. On the property of Lebesgue in uniform spaces, V. Proc. Japan Acad. 31 (1955), no. 9, 618--619. doi:10.3792/pja/1195525590. https://projecteuclid.org/euclid.pja/1195525590


Export citation

References

  • A. Dickinson: Compactness conditions and uniform structures, Am. Jour. Math., 75, 224^228 (1953).
  • J. Dieudonne: Un exemple d'espace normal non-susceptible d'un structure uniforme, C. R., 209, 145-147, Paris (1938).
  • J. Dieudonne: Une generalisation des espaces compacts, Louville Jour., 23, 65-72 (1944).
  • R. Doss: On uniform spaces with unique structure, Am. Jour. Math., 71, 19-23 (1949)
  • K. Iseki: On the property of Lebesgue in uniform spaces. 1-IV, Proc. Japan Acad., 31, 220-221, 270-271, 441-442, 524-525 (1955).
  • S. Kasahara: On the Lebesgue property in uniform space, to be published.
  • S. Kasahara and K. Kasahara: Note on the Lebesgue property in uniform spaces, Proc. Japan Acad., 31, 615-617 (1955).
  • P. Samuel: Ultrafilters and compactification of uniform spaces, Trans. Am. Math. Soc, 64, 100-132 (1948).
  • A. Weil: Sur les espaces uniformes et sur la topologie generale, Act. Sei. Ind., 551, Hermann, Paris (1937).

See also

  • Part I: Kiyoshi Iséki. On the property of Lebesgue in uniform spaces. Proc. Japan Acad., Volume 31, Number 4 (1955), 220--221.
  • Part II: Kiyoshi Iséki. On the property of Lebesgue in uniform spaces, II. Proc. Japan Acad., Volume 31, Number 5 (1955), 270--271.
  • Part III: Kiyoshi Iséki. On the property of Lebesgue in uniform spaces, III. Proc. Japan Acad., Volume 31, Number 7 (1955), 441--442.
  • Part IV: Kiyoshi Iséki. On the property of Lebesgue in uniform spaces, IV. Proc. Japan Acad., Volume 31, Number 8 (1955), 524--525.
  • Part VI: Kiyoshi Iséki. On the property of Lebesgue in uniform spaces, VI. Proc. Japan Acad., Volume 32, Number 2 (1956), 117--119.